# SDR NACA2022083000002

- Difficulty date: August 30, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767
- Aircraft serial: 25199
- Aircraft time: 107,640 hours, 19,324 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,516 hours, 3,739 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG BLADE #28 HAS SMALL DENT AREA. BLENDED #1 ENG BLADE #28 DMI'ED 72-31-02 NDT.
